# SDR N6WA20140101003

- Difficulty date: January 4, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 25,953 hours, 18,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOOD LEVEL INOPERATIVE.  DEFERRED CABIN CEILING EMERGENCY LIGHTS IAW MEL 33-51-01B CAT C.
